Volume 30, Issue 2
A Remark on Pál Type Interpolation on Non-Uniformly Distributed Nodes on the Unit Circle

N. Mathur & P. Mathur

Anal. Theory Appl., 30 (2014), pp. 173-192.

Published online: 2014-06

Preview Full PDF 297 1103
Export citation
  • Abstract

In this paper we study the problem of explicit representation and convergence of Pál type (0;1)interpolation and its converse, with some additional conditions, on the non-uniformly distributed nodes on the unit circle obtained by projecting the interlaced zeros of Pn(x) and Pn(x) on the unit circle. The motivation to this problem can be traced to the recent studies on the regularity of Birkhoff interpolation and Pál type interpolations on non-uniformly distributed zeros on the unit circle.

  • Keywords

P{\'a}l type interpolation non-uniformly distributed set of points on unit circle Legendre polynomials

  • AMS Subject Headings

41A05 41A10 41A25

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard